RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2015, Volume 12, Pages 318–327 (Mi semr589)  

This article is cited in 4 scientific papers (total in 4 papers)

Mathematical logic, algebra and number theory

Automorphisms of a graph with intersection array $\{169,126,1;1,42,169\}$

A. M. Kagazezheva

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: Prime divisors of orders of automorphisms and the fixed point subgraphs of automorphisms of prime orders are studied for a hypothetical distance-regular graph with intersection array $\{169,126,1;1,42,169\}$. It is obtained the description of vertex-transitive distance-regular graph with intersection array $\{169,126,1;1,42,169\}$ and nonsovable automorphism group.

Keywords: distance-regular graph, automorphism group, antipodal cover.

DOI: https://doi.org/10.17377/semi.2015.12.026

Full text: PDF file (178 kB)
References: PDF file   HTML file

UDC: 519.17
MSC: 05C25
Received April 4, 2015, published May 26, 2015

Citation: A. M. Kagazezheva, “Automorphisms of a graph with intersection array $\{169,126,1;1,42,169\}$”, Sib. Èlektron. Mat. Izv., 12 (2015), 318–327

Citation in format AMSBIB
\Bibitem{Kag15}
\by A.~M.~Kagazezheva
\paper Automorphisms of a graph with intersection array $\{169,126,1;1,42,169\}$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2015
\vol 12
\pages 318--327
\mathnet{http://mi.mathnet.ru/semr589}
\crossref{https://doi.org/10.17377/semi.2015.12.026}


Linking options:
  • http://mi.mathnet.ru/eng/semr589
  • http://mi.mathnet.ru/eng/semr/v12/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Makhnev, M. Kh. Shermetova, “Ob avtomorfizmakh distantsionno regulyarnogo grafa s massivom peresechenii $\{96,76,1;1,19,96\}$”, Sib. elektron. matem. izv., 15 (2018), 167–174  mathnet  crossref
    2. A. A. Makhnev, M. P. Golubyatnikov, “Avtomorfizmy distantsionno regulyarnogo grafa s massivom peresechenii $\{289,216,1;1,72,289\}$”, Sib. elektron. matem. izv., 15 (2018), 603–611  mathnet  crossref
    3. A. A. Makhnev, M. M. Khamgokova, “Avtomorfizmy distantsionno regulyarnogo grafa s massivom peresechenii $\{232,198,1;1,33,232\}$”, Sib. elektron. matem. izv., 15 (2018), 650–657  mathnet  crossref
    4. A. A. Tokbaeva, “Avtomorfizmy distantsionno regulyarnogo grafa s massivom peresechenii $\{196,156,1;1,39,196\}$”, Tr. IMM UrO RAN, 24, no. 3, 2018, 226–232  mathnet  crossref  elib
  • Number of views:
    This page:101
    Full text:23
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019